MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LOW PROFILE NEURO BURR HOLE COVER 24MM DIA; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LOW PROFILE NEURO BURR HOLE COVER 24MM DIA; BONE PLATE
Model Number 421.528
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cerebrospinal Fluid Leakage (1772); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a microvascular decompression procedure due to trigeminal neuralgia.The patient was implanted with titanium low profile neuro burr hole cover.There was a surgical time of 93 minutes.There were no intraoperative complications.The duration of follow up was of 2050 days.The healing status/radiographic outcomes at final follow-up was that the patient pain relief from surgery continues to this day and reports improvement in symptoms from csf leak into middle ear.There was no postoperative complication presented.The patient underwent reoperation because of the right retrosigmoid craniotomy repair of csf leak.No further information is available.This complaint involved unknown number of devices.This report is for (1) ti low profile neuro burr hole cover 24mm dia.This is report 2 of 2 for (b)(4).

Brand Name
TI LOW PROFILE NEURO BURR HOLE COVER 24MM DIA
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10414081
Report Number2939274-2020-03564
Device Sequence Number16755606
Product Code JEY
UDI-Device Identifier10887587050607
UDI-Public(01)10887587050607
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K022012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number421.528
Device Catalogue Number421.528
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date08/17/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR